# SDR ASAA2017091121919

- Difficulty date: September 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Transition Panel
- Part number: 146A750231
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL HAS DAMAGED AT BS 727I+6,  ACFT GROUNDED.  AFTER FURTHER EVALUATION. FOUND THE TRANSITION PANEL TO BE CRACKED AT BS 727 I&G AND OUT OF LIMITS IAW SRM 53-00-53-1A-2.4.A,  INSTALLED A REPAIR IAW  SRM 53-00-2R-5.
